O. Diekmann
O. Diekmann
Professor of Mathematics, Utrecht University
Verified email at uu.nl
TitleCited byYear
On the definition and the computation of the basic reproduction ratio R 0 in models for infectious diseases in heterogeneous populations
O Diekmann, JAP Heesterbeek, JAJ Metz
Journal of mathematical biology 28 (4), 365-382, 1990
30201990
Mathematical epidemiology of infectious diseases: model building, analysis and interpretation
O Diekmann, JAP Heesterbeek
John Wiley & Sons, 2000
29282000
Delay equations: functional-, complex-, and nonlinear analysis
O Diekmann, SA Van Gils, SMV Lunel, HO Walther
Springer Science & Business Media, 2012
14952012
The dynamics of physiologically structured populations
JA Metz, O Diekmann
Springer, 2014
13802014
The construction of next-generation matrices for compartmental epidemic models
O Diekmann, JAP Heesterbeek, MG Roberts
Journal of the Royal Society Interface 7 (47), 873-885, 2009
6322009
On evolutionarily stable life histories, optimization and the need to be specific about density dependence
SD Mylius, O Diekmann
Oikos, 218-224, 1995
4071995
Mathematical tools for understanding infectious disease dynamics
O Diekmann, H Heesterbeek, T Britton
Princeton University Press, 2012
3862012
Thresholds and travelling waves for the geographical spread of infection
O Diekmann
Journal of Mathematical Biology 6 (2), 109, 1978
3641978
Depend on Population Size?
MC De Jong
Epidemic models: their structure and relation to data 5, 84, 1995
3291995
Controlling methicillin-resistant Staphylococcus aureus: quantifying the effects of interventions and rapid diagnostic testing
MCJ Bootsma, O Diekmann, MJM Bonten
Proceedings of the National Academy of Sciences 103 (14), 5620-5625, 2006
3102006
The velocity of spatial population expansion
F Van den Bosch, JAJ Metz, O Diekmann
Journal of Mathematical Biology 28 (5), 529-565, 1990
3041990
A beginners guide to adaptive dynamics
O Diekmann
Summer School on Mathematical Biology, 63-100, 2002
2772002
Stochastic spatial models
R Durrett
SIAM review 41 (4), 677-718, 1999
2531999
Run for your life. A note on the asymptotic speed of propagation of an epidemic
O Diekmann
Journal of Differential Equations 33 (1), 58-73, 1979
2221979
On the stability of the cell size distribution
O Diekmann, HJAM Heijmans, HR Thieme
Journal of Mathematical Biology 19 (2), 227-248, 1984
2201984
On the formulation and analysis of general deterministic structured population models II. Nonlinear theory
O Diekmann, M Gyllenberg, H Huang, M Kirkilionis, JAJ Metz, HR Thieme
Journal of Mathematical Biology 43 (2), 157-189, 2001
2062001
On the formulation and analysis of general deterministic structured population models I. Linear theory
O Diekmann, M Gyllenberg, JAJ Metz, HR Thieme
Journal of Mathematical Biology 36 (4), 349-388, 1998
1911998
Studying the dynamics of structured population models: a versatile technique and its application to Daphnia
AM De Roos, O Diekmann, JAJ Metz
The American Naturalist 139 (1), 123-147, 1992
1881992
The dynamics of adaptation: an illuminating example and a Hamilton–Jacobi approach
O Diekmann, PE Jabin, S Mischler, B Perthame
Theoretical population biology 67 (4), 257-271, 2005
1822005
KDOQI clinical practice guidelines and clinical practice recommendations for anemia in chronic kidney disease.
KF National
American journal of kidney diseases: the official journal of the National …, 2006
1652006
The system can't perform the operation now. Try again later.
Articles 1–20